Gemcitabine induced myositis in patients with pancreatic cancer: Case reports and topic review Academic Article uri icon

Overview

MeSH Major

  • Adenocarcinoma
  • Antimetabolites, Antineoplastic
  • Deoxycytidine
  • Myositis
  • Pancreatic Neoplasms

abstract

  • Gemcitabine potential myotoxicity has been described in several cases of radiation recall and in patients treated with gemcitabine alone or in combination with other chemotherapy agents. We report two cases of gemcitabine related myositis identified at our institution, and perform a literature review of cases which meet the criteria for gemcitabine induced myositis associated to either radiation therapy or chemotherapy alone.

publication date

  • January 2012

Research

keywords

  • Academic Article

Identity

Language

  • eng

Digital Object Identifier (DOI)

  • 10.1007/s11060-011-0672-8

PubMed ID

  • 21811892

Additional Document Info

start page

  • 15

end page

  • 21

volume

  • 106

number

  • 1